Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 59, Issue 1, Winter 2008  pp. 193-210.

Spectral pictures of operator-valued weighted bi-shifts

Authors Abdellatif Bourhim
Author institution: Departement de mathematiques et de statistique, Universite Laval, Quebec (Quebec), Canada G1K 7P4

Summary:  In this paper, we introduce operator-valued weighted bi-shifts on the Hilbert space $l^2(\N,\h)$, of all square-summable sequences whose elements are in a complex Hilbert space $\h$, and study their spectral and local spectral properties. We determine the spectrum and its parts of such bi-shifts, and compute their local spectrum at most points of $l^2(\N,\h)$. Furthermore, we provide necessary and sufficient conditions for an operator-valued weighted bi-shift to enjoy the single-valued extension property.

Contents    Full-Text PDF